MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; SPINAL NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; SPINAL NEEDLE
Model Number 121163-30A
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4) distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: "patient requiring spinal anaesthetic.Difficult to do, multiple needles used.One needle managed to get into csf unfortunately had a leur lock connection therefore it was not possible to infiltrate any medication.Subsequent needle had to be passed and patient suffered an unneccessary dural puncture.On investigation afterwards it appeared the leur lock needle had been in an nrfit package.".
 
Additional Manufacturer Narrative
Event took place in the uk and has been reported through british distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.Based on risk assessment and clinical assessment file is considered as closed.
 
Event or Problem Description
Irn# (b)(4).Initial reporter´s narrative: "patient requiring spinal anaesthetic.Difficult to do, multiple needles used.One needle managed to get into csf unfortunately had a leur lock connection therefore it was not possible to infiltrate any medication.Subsequent needle had to be passed and patient suffered an unnecessary dural puncture.On investigation afterwards it appeared the leur lock needle had been in an nrfit package.".

Brand Name
SPROTTE NRFIT
Common Device Name
SPINAL NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key9260280
Report Number9611612-2019-00035
Device Sequence Number14055807
Product Code BSP
UDI-Device Identifier14048223026905
UDI-Public14048223026905
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model Number121163-30A
Device Catalogue Number121163-30A
Device Lot Number1204
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;